# SDR YENA20140219038

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 13,381 hours, 8,160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 08294H6215
- Condition: Cracked
- Location: F/O
- Part time: 13,381 hours, 8,160 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN, F/O'S WINDSHIELD, OUTER PANE CRACKED, CLIMBING THROUGH 28,500. R & R F/O WINDSHIELD IAW MM 56-11-00,  OPS CK GOOD.  R & R WINDSHIELD HEATER CONTROL FOR PRECAUTION. OPS CK GOOD.
